# SDR RMXA9520579

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Vartoms
- Part number: 117902131
- Condition: Malfunction
- Location: Rpm Control
- Part time: 351 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE TORQUE SPLITS ON TAKE OFF. REMOVED AND REPLACED RPM CONTROL.
